# SDR QXEA9700132

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Broken
- Location: Nr 2 Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG- NR 2 MAIN LANDING GEAR DRAG BRACE H MEMBER CENTER 2 LUGS FOR POSITIONING CAM/UPLOCK BROKEN.  AIRCRAFT FERRIED FROM GEG-BOI.  AIRCRAFT UNDER REPAIR.
